# SDR DALA2021121307649

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 113,641 hours, 16,002 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 CABIN SEAT TRACK FOUND CORROSION AT RBL88.5,BETWEEN STA1109 AND STA1111. CORRECITVE ACTION: REPAIR SEAT TRACK PER B767-300 SRM53-00 (2048162)
